# SDR CALA9701790

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- System (JASC): 4970 · APU Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Apu
- Component: Garrett, 38003681
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE APU HAD A BRIEF HISTORY OF AUTO SHUTDOWN IN FLIGHT WITH APU LOW OIL PRESSURE LIGHT ILLUMINATING.  THE APU WAS IN OPERATION DUE TO THE AC CROSSTIE BEING ON PLACARD.  THE APU WAS RUN WHILE ON RON AT IAH AND THE AUTO SHUTDOWN COULD NOT BE DUPLICATED.  THE WIRING TO DOOR ACTUATOR, THREE SPEED SWITCH, FCU SOLENOID, AND LOW OIL PRESSURE SWITCH WERE INSPECTED WITH NO FAULTS FOUND.  THE OIL PRESSURE SWITCH WAS REPLACED AS A PRECAUTIONARY MEASURE.
